| Model Number |
MMT-551NAB |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Insulin pump received with broken reservoir tube lip.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.
Event or Problem Description
The customer reported via phone call that the reservoir lip ring was cracked.The customer¿s blood glucose level was unknown at the time of incident.Troubleshooting was performed for damage.Customer was reported that the insulin pump was cracked on the front to the bottom and on the reservoir compartment.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.